The aim of this article is to present a simplified proof of a global existence result for systems of nonlinear wave equations in an exterior domain. The novelty of our proof is to avoid completely the scaling operator which would make the argument complicated in the mixed problem, by using new weighted pointwise estimates of a tangential derivative to the light cone.
Soichiro KATAYAMA. Hideo KUBO. "An alternative proof of global existence for nonlinear wave equations in an exterior domain." J. Math. Soc. Japan 60 (4) 1135 - 1170, October, 2008. https://doi.org/10.2969/jmsj/06041135